# SDR R61A201304120409

- Difficulty date: April 12, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,978 hours, 8,763 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85360131
- Condition: Dented
- Location: Fuselage
- Part time: 8,978 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED MULTIPLE DENTS JUST AFT OF THE LEFT ICE SHIELD, ABOVE AND BELOW WINDOW BETWEEN STATION X281.0 TO X301.0 AND STRINGERS 6P TO 13P AND BETWEEN X281.0 TO X321.0 AND STRINGERS 17P TO 19P.  MAINTENANCE PERFORMED A MAJOR REPAIR IAW BOMBARDIER RD 8/4-53-5357 TO SKIN PANELS P/N 85360131 AND P/N 85360111.  FABRICATED REPAIR DOUBLER MADE FROM 0.063" THICK 2024-T3, QQ-A-250/5 MATERIAL.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
